MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA FEM CEMENTED SIZ 3,L-MEDIAL; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

ARTHREX, INC. IBAL UKA FEM CEMENTED SIZ 3,L-MEDIAL; PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number IBAL UKA FEM CEMENTED SIZ 3,L-MEDIAL
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/06/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the patient's legal representative that the patient had undergone a left knee menisectomy and chondroplasty on (b)(6) 2015.Thereafter, on (b)(6) 2015 the patient had a hemi-arthroplasty on her left knee.The records provided list that the following arthrex products were implanted during the (b)(6) 2015 procedure: ar-501-ttlb ibalance uni-tibial tray (lot 108761228), ar-501-uflc ibalance uni-femoral implant (lot 1470559) and ar-501-tbb0 ibalance uka tibial bearing (lot 77941142).On (b)(6) 2015 the patient underwent another surgery converting the uni-knee to a total knee replacement.According to the medical records the pre-op diagnosis, and x-ray findings prior to the (b)(6) 2015 procedure note a loose femoral component.However, the operative report notes that the tibial baseplate was loose, not the femoral component.During the procedure the hemi-arthroplasty implants were removed and the following left tka ibalance system components were implanted: ar-503-tttd tibial baseplate (lot 1297044), ar-517-4l femoral implant (lot 1438430), ar-503-a313 tibial bearing implant (13mm) (lot 113601414) and ar-504-psa8 patella implant (lot 113601322).Another manufacturer's bone cement was used with the arthrex implants.The medical records provided note that the patient¿s bmi was 38+ which is a contraindication for both the uni and tka devices.

Brand Name
IBAL UKA FEM CEMENTED SIZ 3,L-MEDIAL
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMORAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8086820
Report Number1220246-2018-00762
Device Sequence Number11094530
Product Code KRR
UDI-Device Identifier00888867034266
UDI-Public00888867034266
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K160461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberIBAL UKA FEM CEMENTED SIZ 3,L-MEDIAL
Device Catalogue NumberAR-501-UFLC
Device Lot Number1470559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient Weight93